# SDR VNAA2025050711101

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 10,898 hours, 9,494 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unlatched
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT DOOR CAUTION INFLIGHT AT 8000FT. RAN QRH CABIN ALT NOT NORMAL. / FOUND AFT CARGO DOOR UNLATCHED WHEN PULLED INTO GATE. INSPECTED AND OPS CHECK AFT CARGO DOOR IAW CRJ 900 AMM 52-31-00-710-801. OPS CHECK GOOD AT THIS TIME NO FURTHER DEFECTS NOTED.
